Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
sparklystars28

benzaclin question

Recommended Posts

Hi, I have been on benzaclin and retin A (0.4%) for a little over two days, and I have a couple of questions. I have to apply benzaclin twice daily once in morning, and once in the evening. At night I then have to apply the Retin A, so should I wash the benzaclin off, or just leave it on with retin A? Plus has anyone experinced burning sensation of the skin after its applied, and how long does the burning sensation last.

Thanks for your responses

Share this post


Link to post
Share on other sites

The burning should stop within the next 3-4 days I would believe. It was somewhere around a week for me when it stopped burning. As for washing it off...sorry I don't know, I only have to use it in the morning. Hopefully someone else can answer that question.

Share this post


Link to post
Share on other sites

Benzaclin in the morning.....Retin-A at night....don't use two doses of Benzaclin and Ret A....your face will be red as hell...

I would also highly advise moisturizing...

As for the burning...i got that with Benzaclin...it lasted me a little over a week...it was well worth it though.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×